# SDR IPXA2018092104190

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,157 hours, 11,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AT FL 320,  RECEIVED A FORWARD ENTRY DOOR NOT CLOSED, RED LIGHT IN THE SLIDE LEVER AREA,  AND HORN.  THE RIGHT DOOR CLOSED INDICATOR SHOWED 1/2 GREEN AND 1/2 RED. PUSHED HANDLE CLOSED,  HORN AND LIGHT EXTINGUISHED.   CYCLED THE DOOR SEVERAL TIMES IAW AMM 52-10-20, PG 501, PARA 2C [1], TESTED OK. CHECKED SEALS, LATCHES AND ROLLERS, OPS NORMAL. OK FOR SERVICE.
